# SDR 96ZZZX3167

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050010107
- Condition: Failed
- Location: Lt Aft
- Part time: 6,114 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND ROLLING THROTTLES BACK TO GROUND IDLE WITH CREW AND 10 PASSENGERS ON BOARD, AIRCRAFT'S CROSSTUBE FRACTURED IN TWO RESULTING IN AIRCRAFT ROLLING TO THE LEFT.  BROKEN SECTION OF TUBE CONTACTED HELIPORT PREVENTING AIRCRAFT FROM ROLLING OVER.  FORWARD CROSSTUBE WAS DEFORMED DURING INCIDENT.
